# SDR IPXA11M70307

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 60,841 hours, 11,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CENTER CARGO BS 1657 -1685 LONGERON 48L CORRODED.  CORROSION REMOVED & FOUND EXCEED LIMITS IAW SRM 53-00-00, FIG 205.  CORROSION TRIMMED OUT IAW EN:1345-11, SHEET 1,STEP 2.  HFEC INSPECTION CARRIED OUT & NO CRACK EVIDENT.  NEW LONGERON & CHANNEL FABRICATED IAW EN:1345-11, STEP 6 & 7 AND INSTALLED IAW SRM 51-33-01, REV 47.
